Pharmacist Advice

Site Navigation

Home Brand Products - Pharmacy Health

Pain Relief

IBUPROFEN 200MG

For temporary relief of headache, toothache, period pain, minor arthritic pain, pain from strains.

Size: TAB 24, 48, 96

Active Ingredients: IBUPROFEN 200MG

Ibuprofen Suspension 6 months - 12 years

IBUPROFEN SUSP 6 mths - 12 Yrs

Effective relief from throbbing pain, reduces fever.

Size: 200ML

Active Ingredients: EACH 5ML CONTAINS IBUPROFEN 100MG

Period Pain Relief

PERIOD PAIN RELIEF

Effecrive relief of period pain for up to 8 hours.

Size: TAB 24

Active Ingredients: NAPROXEN SODIUM 275MG

Strong Pain Relief Plus

STRONG PAIN PLUS

Size: TAB 24

Pharmacist Only Medicine

Strong Pain Relief

STRONG PAIN RELIEF

Size: CAP 24

Pharmacist Only Medicine

Paracetamol

PARACETAMOL 500MG

For temporary pain relief, reduces fever, gentle to the stomach.

Size: TAB 24, 48, 96

Active Ingredients: PARACETAMOL 500MG

Paracetamo Infant Drops

PARACETAMOL INFANT DROPS 1MTH - 4YRS

Temporary relief of pain and fever. Pleasant tasting strawberry-vanilla flavour.

Size: 20ML

Active Ingredients: EACH 1ML CONTAINS PARACETAMOL 100MG

Paracetamol Susp Junior

PARACETAMOL SUSP JUN 1-5YR

Temporary relief of pain, redcues fever in children and fever.

Size: 200ML

Active Ingredients: EACH 5ML CONTAINS PARACETAMOL 120MG

Paracetamol Susp Strength

PARACETAMOL SUSP D/STRENGTH 5-12YR

Temporary relief of pain, redcues fever in children and fever.

Size: 200ML

Active Ingredients: EACH 5ML CONTAINS PARACETAMOL 240MG

Anti Inflammatory

ANTI INFLAMMATORY PAIN RELIF GEL

For the temporary relief of local pain and inflammation.

Size: 50G, 100G

Active Ingredients: DICLOFENAC SODIUM (1% W/W)

Ibuprofen + Codeine

IBUPROFEN + CODEINE

Size: TAB 24, 30

Pharmacist Only Medicine

   
Restore Rewards Member? Login and check your balance here this month catalogue
This month: Summer Health